# SDR SIMA20180308001

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,224 hours, 38,784 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHEN THE LANDING GEAR WAS RETRACTED,  HEARD TWO LOUD BANGS AND THE AIRCRAFT STUDDERED AS GEAR WENT UP AND LOCKED .  BURNED FUEL TO BELOW MAX LANDING WEIGHT,  GEAR CAME DOWN NORMALLY AND LANDING UNEVENTFUL.   PERFORMED SEVERAL CHECKS IAW AMM 32-30-00, RETRACTION AND EXTENSION OPS CHECKED GOOD,  NO BANG NOISES FOUND.
